loading... close

Bonnie's Story

About her story

"Hay algunas cosas en la vida hay que compartir. Usted tiene que tener alguien en quien apoyarse, y ellos te ayudarán a pasar."

Después de realizar un auto examen de mama, Bonnie Brooks descubrió un bulto y de inmediato hizo una cita con su médico. El 11 de septiembre de 2008, fue diagnosticado con la etapa 3 del cáncer de mama metastásico. Con un régimen de tratamiento difícil por delante, incluyendo la quimioterapia, se dio cuenta de que no podía enfrentar solo el cáncer de mama.

"Siempre fui muy independiente y he aprendido con el cáncer de mama no siempre se puede ser independiente", dice Brooks. "Uno tiene que depender de gente que le ayude a través de".

Escuchar la inspiradora historia de Bonnie y aprender más acerca de cómo superó el cáncer de mama.

Related Questions

  • julie anne Lype Profile

    What makes the decision as to whether you get Herceptin every week or the triple dose every 3 weeks ?

    Asked by anonymous

    Learning About Breast Cancer
    over 6 years 7 answers
    • View all 7 answers
    • Mimi Carroll Profile
      anonymous
      Learning About Breast Cancer

      With chemo it can be. 1/3 of a dose every 7 days or a full dose every 21 days - depending on your chemo schedule... Usually alone it goes to once every 21 days... Since I was weekly with chemo we are starting Herceptin alone every 14 days ... And the will bump to 21 days... No matter how...

      more

      With chemo it can be. 1/3 of a dose every 7 days or a full dose every 21 days - depending on your chemo schedule... Usually alone it goes to once every 21 days... Since I was weekly with chemo we are starting Herceptin alone every 14 days ... And the will bump to 21 days... No matter how delivered the total 21 day Dise will Elbe same... Amazing to be living on a conscience level ona21 day cell cycle... I have never thought so much about my cells before- I can even give a pretty good explanation of mitosis and why the mitotic grade is important to us. .

      3 comments
    • julie anne Lype Profile
      anonymous
      Learning About Breast Cancer

      Thanks ladies ! For some reason, this news of switching from every week to every 3 weeks for Herceptin wasn't shared with me and it was a surprise on my first visit back 2 weeks after my last Taxol.
      It sounds like a standard protocol, just wish it was communicated to me earlier...

      2 comments
  • holly jones Profile

    Anyone have dizziness/lightheaded ness while on herceptin?

    Asked by anonymous

    Learning About Breast Cancer
    about 8 years 2 answers
    • Sue Rice Profile
      anonymous
      Stage 4 Patient

      I get dizzy & lightheaded also my eyesight has deteriated I get sores in my nose and I am always tired, lately I have been falling over a lot as well which I am told is due to tiredness which makes the dizziness worse. I have been on Herceptin every 3 weeks for the past 3 years and no signs of...

      more

      I get dizzy & lightheaded also my eyesight has deteriated I get sores in my nose and I am always tired, lately I have been falling over a lot as well which I am told is due to tiredness which makes the dizziness worse. I have been on Herceptin every 3 weeks for the past 3 years and no signs of anything changing. I have heard most symptoms go away you finish having Herceptin. Good luck!

      Comment
    • Erin Timlin Profile
      anonymous
      Survivor since 2011

      No dizziness and lightheadedness but I have had slightly blurred vision which I believe is a side effect. Also, a runny nose.

      Comment
  • Amanda Metivier Profile

    Anyone else experience vision changes with herceptin? (it is only affecting my close up vision)

    Asked by anonymous

    Learning About Breast Cancer
    over 8 years 3 answers
    • Ana Naluh Andrade Profile
      anonymous
      Learning About Breast Cancer

      Not with Herceptin but with the chemo with Taxol and now with Femara.

      Comment
    • Adrienne private Profile
      anonymous
      Stage 3C Patient

      I have had vision changes, but I do not know if it is from the Herceptin, Taxol or later Taxetere. Hard to say with so many things being pumped into my body. My oncologist told me vision changes are normal during chemo and don't get new glasses til chemo a few months after chemo is finished.

      Comment
  • André Roberts Profile

    Glad I'm working out in the privacy of my home. I look ridiculous with tissue stuffed up my nose, LOL! Thanks for the constant drip herceptin.

    Asked by anonymous

    Stage 1 Patient
    about 7 years 6 answers
    • View all 6 answers
    • Thumb avatar default
      anonymous
      Learning About Breast Cancer

      I definitely had a drippy nose on taxol. The dr said because all of fine hairs in my nose had fallen out.

      1 comment
    • Erin Timlin Profile
      anonymous
      Survivor since 2011

      Have you tried basic claritin? My runny nose drove me nuts too and my oncologist suggested it and it worked well.

      2 comments

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word